# SDR UALA2011110706057

- Difficulty date: November 4, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 55,607 hours, 8,007 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK NOT OPERATING WITH SWITCH ON FOUND LFT PACK DUCT BLOWN.  REPLACED DUCT ASSY, OPS CHECK GOOD.
